# SDR CA130214004

- Difficulty date: February 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 601R930571
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLAPS FAILED ON TAKEOFF AT 20 DEGREES.
